

Desertcart purchases this item on your behalf and handles shipping, customs, and support to Croatia.
💃 Own your day, not your symptoms!
Pamprin Multi-Symptom Formula offers a potent blend of acetaminophen, pamabrom, and pyrilamine maleate in easy-to-swallow caplets. Packaged in a convenient 3-box set totaling 60 caplets, it delivers reliable menstrual symptom relief with a compact design perfect for home or travel. Trusted since 2013, this formula supports busy professionals who demand effective, on-the-go care.
| ASIN | B00E4MRKFI |
| ASIN | B00E4MRKFI |
| Active Ingredients | Active ingredients (in each caplet): Acetaminophen 500 mg, Pamabrom 25 mg, Pyrilamine maleate 15 mg |
| Age Range Description | Adult |
| Best Sellers Rank | #195,641 in Health & Household ( See Top 100 in Health & Household ) #211 in Acetaminophen |
| Brand Name | Pamprin |
| Container Type | Bottle |
| Customer Reviews | 4.8 4.8 out of 5 stars (84) |
| Date First Available | July 24, 2013 |
| Dosage Form | Capsules |
| Item Form | Capsules,Caplets |
| Item Weight | 1.2 pounds |
| Item model number | PPAX1202340 |
| Manufacturer | Pamprin |
| Manufacturer | Pamprin |
| Manufacturer Part Number | PPAX1202340 |
| Model Number | PPAX1202340 |
| Number of Items | 120 |
| Package Dimensions | 5.31 x 2.8 x 1.73 inches; 1.2 pounds |
| Package Type Name | Bottle |
| Product Benefits | Complete |
| Specific Uses For Product | Backache, Bloating, Headache |
| Target Audience | Women |
| Target Use Body Part | Back |
| UPC | 041167300121 |
| Unit Count | 60 Count |
Trustpilot
3 days ago
1 month ago